MAUDE Adverse Event Report: MEDTRONIC XOMED INC. IPC® CONSOLE - LEGEND EHS; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

MEDTRONIC XOMED INC. IPC® CONSOLE - LEGEND EHS; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Model Number EC300
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The console has been returned.Analysis results pending completion of evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported the handpiece stalled, then operated at low rpm when the foot switch was not pressed.The console (ec300) was used with the foot switch (1898430) when the event occurred.There was no patient impact.Report 2 of 2 - console.
 
Additional Manufacturer Narrative
Summary of analysis: service report indicated that customer¿s issue was not been able to confirmed.There was no fault found with the device.The device was tested and confirmed there was no fault found with the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
IPC® CONSOLE - LEGEND EHS
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key7187571
Report Number1045254-2018-00020
Device Sequence Number1249715
Product Code HBE
UDI-Device Identifier00613994384089
UDI-Public00613994384089
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC300
Device Catalogue NumberEC300
Device Lot Number205745196
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer01/26/2018
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1